# SDR ASAA2014070208774

- Difficulty date: July 2, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP FROM LBL 39-RBL 45 IS CORRODED IN SEVERAL AREAS.  ACFT GROUNDED.  BLENDED DAMAGE IAW SRM 53-60-51-1A-1.  FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-60-51-1A-1.  REPAIRED DAMAGED TEE IAW EA 400-53EA-13131, REV NEW.
